# SDR SWAA2021102231797

- Difficulty date: October 20, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737
- Aircraft serial: 32596
- Aircraft time: 60,082 hours, 29,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR SLIDE GIRT BAR HARD TO RELEASE FROM FROM FLOOR ATTACHMENTS ; / [01] REMOVED DEBRIS FROM FWD ENTRY DOOR GIRT BAR FLOOR ATTACH POINTS PER SIP AND LUBED LATCHES
